Bifurcation of three-dimensional discontinuous cycles


AKHMET M. , TURAN M.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, cilt.71, sa.12, 2009 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 71 Konu: 12
  • Basım Tarihi: 2009
  • Doi Numarası: 10.1016/j.na.2009.03.071
  • Dergi Adı: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Özet

We consider three-dimensional discontinuous dynamical systems with non-fixed moments of impacts. Existence of the center manifold is proved for the system. The result is applied for the extension of the planar Hopf bifurcation theorem [M.U. Akhmet, Perturbations and Hopf bifurcation of the planar discontinuous dynamical system, Nonlinear Analysis 60 (2005) 163-178]. Illustrative examples are constructed for the theory. (C) 2009 Elsevier Ltd. All rights reserved.